Header

UZH-Logo

Maintenance Infos

About non linear stabilization for scalar hyperbolic problems


Abgrall, Rémi (2017). About non linear stabilization for scalar hyperbolic problems. In: Melnik, Roderick; Makarov, Roman; Belair, Jacques. Recent Progress and Modern Challenges in Applied Mathematics, Modeling and Computational Science. New York: Springer, 89-116.

Abstract

This paper deals with the numerical approximation of linear and non linear hyperbolic problems. We are mostly interested in the development of parameter free methods that satisfy a local maximum principle. We focus on the scalar case, but extensions to systems are relatively straightforward when these techniques are combined with the ideas contained in Abgrall (J. Comput. Phys., 214(2):773–808, 2006). In a first step, we precise the context, give conditions that guaranty that, under standard stability assumptions, the scheme will converge to weak solutions. In a second step, we provide conditions that guaranty an arbitrary order of accuracy. Then we provide several examples of such schemes and discuss in some details two versions. Numerical results support correctly our initial requirements: the schemes are accurate and satisfy a local maximum principle, even in the case of non smooth solutions. © Springer Science+Business Media LLC 2017.

Abstract

This paper deals with the numerical approximation of linear and non linear hyperbolic problems. We are mostly interested in the development of parameter free methods that satisfy a local maximum principle. We focus on the scalar case, but extensions to systems are relatively straightforward when these techniques are combined with the ideas contained in Abgrall (J. Comput. Phys., 214(2):773–808, 2006). In a first step, we precise the context, give conditions that guaranty that, under standard stability assumptions, the scheme will converge to weak solutions. In a second step, we provide conditions that guaranty an arbitrary order of accuracy. Then we provide several examples of such schemes and discuss in some details two versions. Numerical results support correctly our initial requirements: the schemes are accurate and satisfy a local maximum principle, even in the case of non smooth solutions. © Springer Science+Business Media LLC 2017.

Statistics

Altmetrics

Additional indexing

Item Type:Book Section, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:October 2017
Deposited On:09 Oct 2017 17:36
Last Modified:11 Oct 2017 13:10
Publisher:Springer
Number:79
ISBN:978-1-4939-6968-5
Publisher DOI:https://doi.org/10.1007/978-1-4939-6969-2_4
Related URLs:http://www.springer.com/de/book/9781493969685 (Publisher)

Download

Full text not available from this repository.
View at publisher